# SDR SWIA202056196

- Difficulty date: December 15, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND, GUSSET PLATE AT APPROXIMATELY FS349 STGR9L IS CORRODED    (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED PAX DOOR GUSSET PLATE AT APPROXIMATELY FS349.00 AND STRINGER 9L  REF DWG# 601R31098 REV. NC , AND CRJ200 SRM 51-42-06. COMPLIED WITH SKYCARD #: 51-900-1003-SKY.
